# SDR WTAA950153

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771075
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PSC - STALL WARNING SYSTEM ACTIVATED AT 70 KTS.  DURING TAKEOFF ROLL, TAKEOFF ABORTED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO SEA FOR MAINTENANCE.  FOUND WIRES TO RT WING LIFT TRANSDUCER SHORTING AT CONNECTION.  REPOSITIONED WIRE HARNESS AND RESECURED.  STALL WARNING SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
